MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36E

ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36E
Catalog Number 942-01-36E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Discomfort (2330); Subluxation (4525); Implant Pain (4561)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient presented with pain and discomfort.X-rays showed that the hip appeared to be subluxed.Surgeon removed the head and liner and replaced them with a new 36 mm neutral head and a new 36e 10-degree hooded liner.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00014, 941-01-32d, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36E
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23356076
Report Number1644408-2025-01553
Device Sequence Number8864199
Product Code LPH
UDI-Device Identifier00190446309758
UDI-Public00190446309758
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number942-01-36E
Device Lot Number621Z1133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362, LOT CODE: 866B2354.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale